Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Profuse sweating, over weight, stench. Can this be related to HIV?

My boyfriend is 25, we have been together for over 3 years and for about the last 1 & a 1/2 years of being together (if my memory serves me correctly) he sweats profusely whilst sleeping so bad to the point where he stains sheets and the stench is just sickening. He is not overweight and the room is never too hot. If I m tickling his back or neck of a night to help him fall asleep I know when he is almost completely asleep as his back starts to get warm and sweaty. I m so worried it could be HIV or something after looking online... I don t know much about his past sex life to be honest either. Please help!
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
HIV AIDS Specialist 's  Response
Welcome to HCM.

Increased sweating is an inherited activity for some people. Sweating is very useful in excretion of body wastes and also for maintaining the electrolytes,fluids and temperature of our body.

Night sweating is common with tuberculosis. As your boy friend is otherwise alright you need not worry about Tuberculosis. It is not a specific symptom for HIV.

There are medicines to reduce sweating. But this will stop sweating only when he is on drug. It not only reduces sweating but it will also reduce other secretions like saliva and digestive juices etc.
So it will have unwanted side effects. Use of talcum powder and antiseptic soaps will reduce the odor.

If he has high risk behavior for HIV, there is nothing wrong to have a HIV test.
Nothing to worry.
Dr S.Murugan
Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor